Perfectness of conelike * - Semigroups in double-struck Q signk

Katsuyoshi Nishio, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let S be an abelian * - semigroup in double-struck Q signk. We give a sufficient condition for every positive definite function on S to have a unique representing measure on the dual semigroup of 5 (i. e. S is perfect). To characterize perfectness for any abelian * - semigroup is a challenging, but not yet generally solved problem. In this paper, we characterize the structure of involutions on an abelian * - semigroup which is a subset of double-struck Q signk, and show that any conelike * - semigroups in double-struck Q signk are perfect.

Original languageEnglish
Pages (from-to)155-167
Number of pages13
JournalMathematische Nachrichten
Volume216
Publication statusPublished - 2000
Externally publishedYes

Keywords

  • * - semigroup
  • Conelike
  • Moment
  • Perfect
  • Positive definite

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perfectness of conelike * - Semigroups in double-struck Q signk. / Nishio, Katsuyoshi; Sakakibara, Nobuhisa.

In: Mathematische Nachrichten, Vol. 216, 2000, p. 155-167.

Research output: Contribution to journalArticle

@article{6ea0dd0f1af84a1f896c75b2e7bb1248,
title = "Perfectness of conelike * - Semigroups in double-struck Q signk",
abstract = "Let S be an abelian * - semigroup in double-struck Q signk. We give a sufficient condition for every positive definite function on S to have a unique representing measure on the dual semigroup of 5 (i. e. S is perfect). To characterize perfectness for any abelian * - semigroup is a challenging, but not yet generally solved problem. In this paper, we characterize the structure of involutions on an abelian * - semigroup which is a subset of double-struck Q signk, and show that any conelike * - semigroups in double-struck Q signk are perfect.",
keywords = "* - semigroup, Conelike, Moment, Perfect, Positive definite",
author = "Katsuyoshi Nishio and Nobuhisa Sakakibara",
year = "2000",
language = "English",
volume = "216",
pages = "155--167",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",

}

TY - JOUR

T1 - Perfectness of conelike * - Semigroups in double-struck Q signk

AU - Nishio, Katsuyoshi

AU - Sakakibara, Nobuhisa

PY - 2000

Y1 - 2000

N2 - Let S be an abelian * - semigroup in double-struck Q signk. We give a sufficient condition for every positive definite function on S to have a unique representing measure on the dual semigroup of 5 (i. e. S is perfect). To characterize perfectness for any abelian * - semigroup is a challenging, but not yet generally solved problem. In this paper, we characterize the structure of involutions on an abelian * - semigroup which is a subset of double-struck Q signk, and show that any conelike * - semigroups in double-struck Q signk are perfect.

AB - Let S be an abelian * - semigroup in double-struck Q signk. We give a sufficient condition for every positive definite function on S to have a unique representing measure on the dual semigroup of 5 (i. e. S is perfect). To characterize perfectness for any abelian * - semigroup is a challenging, but not yet generally solved problem. In this paper, we characterize the structure of involutions on an abelian * - semigroup which is a subset of double-struck Q signk, and show that any conelike * - semigroups in double-struck Q signk are perfect.

KW - - semigroup

KW - Conelike

KW - Moment

KW - Perfect

KW - Positive definite

UR - http://www.scopus.com/inward/record.url?scp=0040518126&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040518126&partnerID=8YFLogxK

M3 - Article

VL - 216

SP - 155

EP - 167

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -